# SDR DALA12013910918

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 62,837 hours, 48,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX  FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE COCKPIT HAD FAILED. MX REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
